UPM Institutional Repository

On homotopically equivalent relations for fiber bundles


Dawood, Suliman and Kilicman, Adem (2013) On homotopically equivalent relations for fiber bundles. Journal of the Egyptian Mathematical Society, 21 (3). pp. 295-299. ISSN 1110-256X


In this paper, we prove the homotopically equivalent relation to the polyhedron property that play an important role in fiber bundle theory over the suspensions of polyhedron space.

Download File

PDF (Abstract)
On homotopically equivalent relations for fiber bundles.pdf

Download (83kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.1016/j.joems.2013.02.014
Publisher: Elsevier
Keywords: Fibration; Fiber bundle; Polyhedron; Homotopy.
Depositing User: Umikalthom Abdullah
Date Deposited: 10 Sep 2014 03:36
Last Modified: 06 Oct 2015 07:38
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.joems.2013.02.014
URI: http://psasir.upm.edu.my/id/eprint/30234
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item